# SDR USAA950805

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Part time: 30,126 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING FC-6 CHECK INSPECTION, FOUND .125 INCH CRACK IN RUDDER RIB NR 5 BOTTOM ANGLE BOTH SIDES.  INSTALLED DOUBLER REPAIR PER SRM 55-02-07.  (M)
